# SDR FDEA201402260405

- Difficulty date: February 26, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 70,492 hours, 11,706 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE REMOTE PRESS TO TEST INDICATOR INOPERATIVE.   REMOVED AND REPLACED BATTERIES IAW 25-61-04. OK FOR SERVICE.
